A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets

Albeverio S, Herzberg F (2006)
Stochastics An International Journal of Probability and Stochastic Processes 78(5): 301-325.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Stochastics An International Journal of Probability and Stochastic Processes
Band
78
Zeitschriftennummer
5
Seite
301-325
ISSN
PUB-ID

Zitieren

Albeverio S, Herzberg F. A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets. Stochastics An International Journal of Probability and Stochastic Processes. 2006;78(5):301-325.
Albeverio, S., & Herzberg, F. (2006). A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets. Stochastics An International Journal of Probability and Stochastic Processes, 78(5), 301-325. doi:10.1080/17442500600900707
Albeverio, S., and Herzberg, F. (2006). A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets. Stochastics An International Journal of Probability and Stochastic Processes 78, 301-325.
Albeverio, S., & Herzberg, F., 2006. A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets. Stochastics An International Journal of Probability and Stochastic Processes, 78(5), p 301-325.
S. Albeverio and F. Herzberg, “A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets”, Stochastics An International Journal of Probability and Stochastic Processes, vol. 78, 2006, pp. 301-325.
Albeverio, S., Herzberg, F.: A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets. Stochastics An International Journal of Probability and Stochastic Processes. 78, 301-325 (2006).
Albeverio, Sergio, and Herzberg, Frederik. “A combinatorial infinitesimal representation of Lévy processes and an application to incomplete markets”. Stochastics An International Journal of Probability and Stochastic Processes 78.5 (2006): 301-325.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar